# SDR AALA201805310005

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 53,411 hours, 21,819 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A0001678
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SKIN OF THE LEFT HORIZONTAL STABILIZER ALONG THE RIB LINE AT HSS 129.50. REPAIRED THE SKIN IAW 55-10-01-2R-11.
